Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A quasi-polynomial bound for the diameter of graphs of polyhedra

Authors: Gil Kalai and Daniel J. Kleitman
Journal: Bull. Amer. Math. Soc. 26 (1992), 315-316
MSC (2000): Primary 52B55
MathSciNet review: 1130448
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The diameter of the graph of a d-dimensional polyhedron with n facets is at most $ {n^{\log d + 2}}$

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 52B55

Retrieve articles in all journals with MSC (2000): 52B55

Additional Information

PII: S 0273-0979(1992)00285-9
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia